# SDR RRXA97205

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 899827
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AGENT LOW PRESS LIGHT ON IN FLT.  REPLACED RT INBD FIRE BOTTLE.
